Publications

Search
Author Title Type [ Year(Asc)]
Accepted
Ghossoub, M. , Hall, J. , & Saunders, D. . (Accepted). Maximum Spectral Measures of Risk with given Risk Factor Marginal Distributions. Mathematics of Operations Research.
2018
Ghossoub, M. . (2018). A Neyman-Pearson Problem with Ambiguity and Nonlinear Pricing. Mathematics and Financial Economics, 12(3), 365-385. Retrieved from https://link.springer.com/article/10.1007%2Fs11579-017-0207-y
2017
Ghossoub, M. . (2017). Arrow's Theorem of the Deducible with Heterogeneous Beliefs. North American Actuarial Journal, 21(1), 15-35. Retrieved from http://www.tandfonline.com/doi/full/10.1080/10920277.2016.1192477
Amarante, M. , Ghossoub, M. , & Phelps, E. S. . (2017). Contracting on Ambiguous Prospects. Economic Journal, 127(606), 2241-2262. Retrieved from http://onlinelibrary.wiley.com/doi/10.1111/ecoj.12381/abstract
2015
Amarante, M. , Ghossoub, M. , & Phelps, E. S. . (2015). Ambiguity on the Insurer's Side: The Demand for Insurance. Journal of Mathematical Economics, 58, 61-78. Retrieved from http://www.sciencedirect.com/science/article/pii/S0304406815000336
Ghossoub, M. . (2015). Equimeasurable Rearrangements with Capacities. Mathematics of Operations Research, 40(2), 429-445. Retrieved from http://pubsonline.informs.org/doi/abs/10.1287/moor.2014.0677
Ghossoub, M. . (2015). Vigilant Measures of Risk and the Demand for Contingent Claims. Insurance: Mathematics and Economics, 61(1), 27-35. Retrieved from http://www.sciencedirect.com/science/article/pii/S0167668714001619

Pages